How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Singh Your Own Question
Dr. Singh
Dr. Singh, Doctor
Category: Health
Satisfied Customers: 6496
Experience:  MBBS. General Practitioner, experienced in hospital care and primary care.
10798432
Type Your Health Question Here...
Dr. Singh is online now
A new question is answered every 9 seconds

I had previously written to obtain info about bilateral calf

Resolved Question:

I had previously written to obtain info about bilateral calf and ankle edema. I had 2 stents inserted, due to a blockage of femoral artery. My left leg was totally occluded. Now, not only do I continue to experience this edema, but both feet are bruised. What is causing that?
Thank you
Submitted: 5 years ago.
Category: Health
Expert:  Dr. Singh replied 5 years ago.
Hi,
A likely cause of your bilateral lower leg edema is venous insufficiency. Prolonged swelling can cause stretching of skin predisposing to bruising and rashes. You can try using compression stockings for symptoms relief. Keep the legs elevated while lying down and continue taking diuretics. Also regular light walks can help improve circulation in legs.
Regards.
Dr. Singh and 2 other Health Specialists are ready to help you